# SDR SWAA100537

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 36,069 hours, 20,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370019
- Part serial: 00540
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING O/B TRAILING EDGE AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
